Alert archive / Virginia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 144, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Sep 12, 2015, 2:45 AM EDT for Henry County, Virginia; Rockingham County, North Carolina. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2015, 2:45 AM EDT (06:45 UTC)
- Expired
- Sep 12, 2015, 3:30 AM EDT
- In force
- 45 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Rockingham County, NC, Henry County, VA
The radar
The Roanoke radar (KFCX), 64 km from the middle of the area, began a volume at 06:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 6.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 434 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1282 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 12, 1:50 AM EDT, 55 minutes earlier.
Area forecast discussion, Sep 12, 1:50 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 150 AM EDT SAT SEP 12 2015 .SYNOPSIS... WEAK HIGH PRESSURE OVER THE REGION WILL WEAKEN OVERNIGHT AHEAD OF A STRONG COLD FRONT THAT WILL APPROACH FROM THE WEST LATE BEFORE CROSSING THE AREA SATURDAY. COOL HIGH PRESSURE WILL FOLLOW THE FRONT SUNDAY AND REMAIN ABOUT OVERHEAD INTO AT LEAST THE MIDDLE OF NEXT WEEK. && .NEAR TERM /THROUGH TODAY/... AS OF 130 AM EDT SATURDAY... INCREASED POPS THIS MORNING TO MATCH UP BETTER WITH LATEST WSR-88D TRENDS. MODIFIED TEMPERATURES WITH SFC OBS AND MODELS TRENDS. MORE CHANGES LATER THIS MORNING... AS OF 1000 PM EDT FRIDAY... MODELS SHOWED POTENTIAL FOR CLUSTERS OF SHOWER AND ISOLATED THUNDERSTORMS MOVING INTO THE NORTH CAROLINA FOOTHILLS TO HOLD TOGETHER...BUT POSSIBLY WITH WEAKER INTENSITY...OVER NORTHWEST NORTH CAROLINA AND INTO SOUTHERN VIRGINIA. HAVE SLOWED DOWN THE ARRIVAL OF THE PRE-FRONTAL BAND OF SHOWERS AND THUNDERSTORMS IN THE WESTERN COUNTY WARNING AREA UNTIL 06Z/2AM. THE MODELS NOW AGREEING IN THE UPPER TROUGH AND FRONTAL BOUNDARY POSITION OVER THE MOUNTAINS LATE TONIGHT THEN SWINGING EAST BY EARLY AFTERNOON. THE MODELS ARE AT TIMES TOO FAST IN THESE SCENARIOS WITH SFC WAVE WORKING NORTH ALONG THE BOUNDARY. I LEANED THE FORECAST CLOSE TO THE 12Z HIGH-RES ARW. WITH THIS SOLUTION EXPECT SHOWERS TO MOVE INTO THE MOUNTAINS OF WV BY 12Z...WITH ISOLATED COVERAGE EAST. THERE COULD BE A SMALL AREA OF SHOWERS SPRINTING EAST TO THE BLUE RIDGE BY 12-15Z/8-11 AM SATURDAY WHILE NEXT BATCH MOVES INTO THE WV MTNS. INSTABILITY EXPECTED TO BE LIMITED WITH CLOUD COVER IN PLACE AND TIMING OF FRONT...BUT SPEED SHEAR STILL LOOKS CONSIDERABLE. KEPT THUNDER CHANCES ALONG/EAST OF THE BLUE RIDGE SAT AFTERNOON. BEST COVERAGE OF SHOWERS AND STORMS WILL TRANSLATE TO THE FOOTHILLS AND PIEDMONT BY EARLY AFTERNOON WITH SOME DRIER AIR STARTING TO SWING IN FROM THE SOUTH OVER THE NC FOOTHILLS BY LATE IN THE AFTERNOON. TEMPS TONIGHT STAY IN THE 60S FOR MOST WITH SOME UPPER 50S WEST. HIGHS SATURDAY WILL FAVOR COOLER TEMPS IN THE MOUNTAINS...TO SEASONAL TEMPS IN THE PIEDMONT. WILL HAVE MID 60S ON THE WESTERN SLOPES TO AROUND 70 NEW RIVER VALLEY...MID 70S ROANOKE/FOOTHILLS AND 80 SOUTHSIDE VA/NW NC PIEDMONT. && .SHORT TERM /TONIGHT THROUGH MONDAY/... AS OF 210 PM EDT FRIDAY... COLD FRONT WILL BE PUSHING EAST OF THE AREA SATURDAY EVENING AHEAD OF ITS ASSOCIATED STRONG UPPER LOW THAT WILL PASS TO THE NW SATURDAY NIGHT INTO SUNDAY. EXPECT MAY STILL SEE AN EXITING BAND OF DEEPER CONVECTION OVER THE PIEDMONT EARLY SATURDAY EVENING BEFORE A QUICK POST FRONTAL DRY PUNCH ARRIVES INTO THE OVERNIGHT. HOWEVER APPROACH/ARRIVAL OF A STRONG SHORTWAVE ROUNDING THROUGH THE BASE OF THE 5H UPPER LOW...LIKELY ALONG WITH UPSLOPE...TO KEEP PERIODIC SHOWERS GOING MAINLY WESTERN COUNTIES INTO SUNDAY MORNING. THIS BEFORE BETTER SUBSIDENCE HELPS DRY THE COLUMN SUNDAY AFTERNOON IN THE WAKE OF THE VORT. DESPITE THE COLDER AIR ALOFT APPEARS TOO MUCH DRYING/DOWNSLOPE TO KEEP ADDED SHOWERS SUNDAY AFTERNOON EXCEPT PERHAPS FOR THE FAR NW RIDGES WITH MORE CLEARING ON TAP. THUS KEPT TREND OF DECENT CHANCE POPS EAST SATURDAY EVENING...AND OVER THE WEST INTO SUNDAY MORNING WITH ONLY SLIGHT CHANCES OR LESS JUST EAST OF THE BLUE RIDGE. WILL BE QUITE BREEZY SUNDAY IN WAKE OF THE UPPER SYSTEM WITH A 25-30 KT JET ALOFT COMBINING WITH COOL ADVECTION TO MIX DOWN A FEW HIGHER GUSTS ESPCLY MOUNTAINS. WITH THE ONSET OF DEEPER COOL ADVECTION NOT UNTIL LATER SATURDAY NIGHT...KEPT LOWS MOSTLY IN THE 50S TO AROUND 60 SE...FOLLOWED BY HIGHS ONLY IN THE 60S WEST SUNDAY. HOWEVER STILL LOW/MID 70S EAST GIVEN DOWNSLOPE...HEATING OF DRY AIR...AND SOME LAG TO COLDER 85H TEMPS. BETTER COLD ADVECTION TAKES SHAPE SUNDAY NIGHT IN THE WAKE OF A SECONDARY PASSING SHORTWAVE AND AHEAD OF COOL HIGH PRESSURE THAT LOOKS TO BUILD OVERHEAD BY EARLY MONDAY. THIS SHOULD MAKE FOR CLEARING SKIES SUNDAY NIGHT AND A SUNNY BUT COOL DAY MONDAY. GIVEN THE HIGH OVERHEAD THE WEST BY EARLY MONDAY...AND 85H TEMPS FALLING TO AS COOL AS +6C...EXPECT CHILLY LOWS MONDAY MORNING WITH MOSTLY 40S TO LOW 50S. EVEN POSSIBLE TO EVEN SEE A FEW UPPER 30S DEEPER VALLEYS PENDING DEGREE OF FOG ESPCLY IN SPOTS OVER THE NW THAT SEE MORE SHOWERS SATURDAY. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... AS OF 1245 PM EDT FRIDAY... MAINLY A PERSISTENCE TEMPERATURE FORECAST THROUGH THE PERIOD AS RIDGING BOTH SURFACE AND ALOFT REMAINS LOCKED IN ACROSS THE MID ATLANTIC THROUGH MUCH OF THE PERIOD. THIS SHOULD KEEP DRY AIR IN PLACE MAKING FOR MAINLY SUNNY DAYS AND CLEAR/COOL NIGHTS WITH THE SURFACE HIGH ABOUT OVERHEAD THROUGH LATE IN THE WEEK. A WEAK DISTURBANCE OVER THE LOWER MISSISSIPPI VALLEY MAY TEND TO BRIEFLY ERODE THE RIDGING ALOFT BY MIDWEEK BEFORE IT STRENGTHENS AGAIN IN ADVANCE OF UPSTREAM NORTHERN STREAM SHORTWAVE ENERGY BY DAY7. THIS TROFFINESS LOOKS TO FINALLY FLATTEN THE 5H HEIGHTS A BIT BY THE END OF THE WEEK BUT APPEARS JUST TOO DRY FOR ANY SHOWERS ON FRIDAY FOR NOW. OTHERWISE LARGE DIURNAL RANGE THROUGH MUCH OF THE PERIOD WITH VERY COOL NIGHTS ESPECIALLY EARLY ON WHEN WILL SEE MORE LOWS IN THE 40S WEST AND AROUND 50 OUT EAST. SHOULD REBOUND A BIT BY WEEKS END AS WARMER AIR ALOFT SPILLS EAST BUT WITH THE HIGH OVERHEAD STILL LOOKING AT GOOD RADIATIONAL COOLING RESULTING IN LOWS STILL IN THE 50S MOST SPOTS. POSITION OF THE SURFACE HIGH SHOULD ALSO KEEP MIXING LIGHT AND THE DEEPER WARM ADVECTION TO THE WEST. THUS ONLY LOOKING AT LOW/MID 80S EAST BY WEEKS END AND MID/UPPER 70S WEST WITH SOME OFFSET VIA SHORTER DAYS DESPITE WARMTH ALOFT AND HEATING OF DRY AIR. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... AS OF 150 AM EDT SATURDAY... MOISTURE WILL INCREASE THIS MORNING AS A COLD FRONT APPROACHES FROM THE WEST. ISOLATED MVFR CONVECTION WILL BECOME MORE WIDESPREAD THIS MORNING AS THE FRONTAL BOUNDARY APPROACHES. SHOWERS WILL BECOME NUMEROUS ACROSS THE WESTERN MOUNTAINS BY DAYBREAK THIS MORNING AND SPREAD EAST INTO THE PIEDMONT. WITH THE INCREASED IN CLOUD COVER THIS MORNING...NOT EXPECTING MUCH FOG DEVELOPMENT OVERNIGHT INTO THIS MORNING WITH THE BEST CHANCES FOR MVFR VSBYS BEING TO THE EAST NEAR KDAN AND KLYH. WINDS WILL SHIFT AROUND TO THE WEST AND NORTHWEST THIS AFTERNOON AS THE FRONT WORKS THROUGH THE REGION. EXPECT PRECIPITATION WILL DECAY IN THE WEST AND JUMP TO THE MORE UNSTABLE AIR EAST OF THE BLUE RIDGE DURING THE AFTERNOON. THEN AS NORTHWEST WINDS INCREASE WITH SOME LOW END GUSTS...DOWNSLOPE CONDITIONS WILL START TO DRY THINGS OUT EAST OF THE BLUE RIDGE WHILE UPSLOPE CONDITIONS CREATE MVFR/IFR CONDITIONS WITH LOW CLOUDS AND SOME FOG TO THE WEST... ESPECIALLY AT KBLF. MEDIUM CONFIDENCE IN CEILINGS...VISIBILITIES AND WINDS DURING THE PERIOD. EXTENDED AVIATION DISCUSSION... THE COLD FRONT EXITS THE AREA SATURDAY NIGHT BUT THE AREA REMAINS UNDER THE UPPER TROUGH/LOW. THIS WILL KEEP SHOWERS AROUND THROUGH AT LEAST SUNDAY MORNING THEN DRIER AIR WORKS IN TO THE PIEDMONT/FOOTHILLS WHILE MOUNTAINS SHOWERS LINGER INTO SUNDAY AFTERNOON. DURING THIS TIME...EXPECT AT LEAST MVFR TO IFR CIGS AND SOME VSBYS OVER THE BLF/LWB CORRIDOR AND POINTS EAST TOWARD BCB...WITH LOW END BKN VFR/HIGH END MVFR AT ROA...WHILE LYH/DAN STAY VFR. SHOULD SEE ALL SITES BECOME VFR SUNDAY NIGHT. HIGH PRESSURE WILL SETTLE ACROSS US THROUGH THE MIDDLE OF NEXT WEEK KEEPING PRIMARILY VFR CONDITIONS AROUND. EXCEPTIONS COULD BE SOME FOG AT LWB/BCB DURING THE DAWN HOURS. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JH NEAR TERM...AMS/KK/WP SHORT TERM...JH LONG TERM...JH AVIATION...KK/MBS
Hazardous weather outlook, Sep 11, 6:12 AM EDT, 20 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 612 AM EDT FRI SEP 11 2015 NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>044-507-508-121100- ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI- MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE- BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE-EASTERN GREENBRIER- WESTERN GREENBRIER- 612 AM EDT FRI SEP 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ003>006-019-020-VAZ032>035-043>047-058-059-121100- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN- BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM- HALIFAX-CHARLOTTE- 612 AM EDT FRI SEP 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION SATURDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO ACCOMPANY THE FRONT SATURDAY AFTERNOON ACROSS THE PIEDMONT. A FEW OF THESE STORMS COULD BECOME STRONG PRODUCING MARGINALLY SEVERE HAIL AND STRONG WIND GUSTS. FOR THE REMAINDER OF THE PERIOD...HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RAB
In the hours before
Special weather statement, Sep 12, 12:37 AM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1237 AM EDT SAT SEP 12 2015
NCZ006-VAZ044-058-120500-
CASWELL-HALIFAX-PITTSYLVANIA-
1237 AM EDT SAT SEP 12 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN
CASWELL...SOUTHEASTERN PITTSYLVANIA AND SOUTHWESTERN HALIFAX
COUNTIES...
AT 1236 AM EDT...A STRONG THUNDERSTORM WAS OVER BLANCH...MOVING
NORTHEAST AT 20 MPH.
PEA SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...
SOUTH BOSTON...
HALIFAX...
INGRAM...
AND TURBEVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3650 7939 3685 7906 3667 7882 3654 7899
3654 7914 3642 7915 3636 7922
TIME...MOT...LOC 0436Z 222DEG 16KT 3650 7924
RABSpecial weather statement, Sep 12, 1:05 AM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
105 AM EDT SAT SEP 12 2015
NCZ003-020-120545-
YADKIN-SURRY-
105 AM EDT SAT SEP 12 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SURRY AND
NORTHWESTERN YADKIN COUNTIES...
AT 105 AM EDT...A STRONG THUNDERSTORM WAS OVER CRUTCHFIELD...MOVING
NORTHEAST AT 45 MPH.
PEA SIZE HAIL IS POSSIBLE WITH THIS STORM ALONG WITH OCCASIONAL
CLOUD-TO-GROUND LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
MOUNT AIRY...
ELKIN...
FAIRVIEW...
FLAT ROCK...
AND JONESVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3623 8088 3631 8087 3656 8053 3655 8044
3630 8045 3615 8077
TIME...MOT...LOC 0505Z 232DEG 39KT 3631 8067
RABSpecial weather statement, Sep 12, 1:47 AM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
147 AM EDT SAT SEP 12 2015
NCZ003-004-120630-
SURRY-STOKES-
147 AM EDT SAT SEP 12 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SURRY AND STOKES
COUNTIES...
AT 144 AM EDT...A STRONG THUNDERSTORM WAS NEAR PILOT MOUNTAIN...
MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM. FREQUENT CLOUD-TO-GROUND
LIGHTNING CAN ALSO BE EXPECTED WITH THIS THUNDERSTORM.
LOCATIONS IMPACTED INCLUDE...
PILOT MOUNTAIN...
DANBURY...
SANDY RIDGE...
FRANCISCO...
AND PRESTONVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3643 8057 3655 8036 3654 8031 3654 8003
3644 8003 3627 8045
TIME...MOT...LOC 0544Z 239DEG 25KT 3640 8043
RABSpecial weather statement, Sep 12, 2:37 AM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
237 AM EDT SAT SEP 12 2015
NCZ005-VAZ043-120715-
ROCKINGHAM-HENRY-
237 AM EDT SAT SEP 12 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ROCKINGHAM AND
SOUTHEASTERN HENRY COUNTIES...
AT 236 AM EDT...A STRONG THUNDERSTORM WAS OVER STONEVILLE...MOVING
NORTHEAST AT 35 MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM ALONG WITH FREQUENT CLOUD-
TO-GROUND LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
EDEN...
WENTWORTH...
MAYODAN...
MADISON...
AND STONEVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3645 8003 3669 7975 3661 7970 3654 7971
3654 7966 3647 7961 3630 8003
TIME...MOT...LOC 0636Z 222DEG 29KT 3644 7994
RABThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 12:37 AM EDT | Special Weather Statement | RNK | Halifax | 23 min |
| Sep 12, 3:11 AM EDT | Special Weather Statement | RNK | Charlotte | 49 min |
| Sep 12, 3:20 AM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania, City of Danville | 55 min |
| Sep 12, 4:14 AM EDT | Special Weather Statement | RNK | Campbell, Charlotte, Halifax | 61 min |
| Sep 12, 5:33 AM EDT | Special Weather Statement | RNK | Charlotte | 27 min |
| Sep 12, 5:40 AM EDT | Special Weather Statement | RNK | Appomattox, Buckingham | 50 min |
| Sep 12, 2:38 PM EDT | Special Weather Statement | RNK | City of Danville | 37 min |
| Sep 12, 1:05 AM EDT | Special Weather Statement | RNK | Surry | 40 min |
| Sep 12, 1:47 AM EDT | Special Weather Statement | RNK | Stokes | 43 min |
| Sep 12, 2:37 AM EDT | Special Weather Statement | RNK | Rockingham | 38 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2015Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.